# SDR SWIA200413785

- Difficulty date: September 6, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft time: 2,066 hours, 1,813 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 601R930045
- Condition: Malfunctioned
- Location: Flap Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED A FLAP FAIL CAUTION MESSAGE.  REPLACED FLAP SELECTOR HANDLE.  OPERATIONAL CHECK GOOD.  P/N 601R93004-5, S/N OFF 0654.
